# SDR SWAA2020082503348

- Difficulty date: July 24, 2020
- Submitted: August 25, 2020
- Operation: Air carrier
- Aircraft: N428WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29844
- Aircraft time: 61,315 hours, 36,142 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Panel
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2 CRACKS FOUND ON HORIZONTAL PRESSURE WEB AT RBL 42 AND RBL 43 AT STA663. / ACCOMPLSIHED HORIZONTAL PRESSURE WEB REPAIR AT RT SIDE STA 663 BETWEEN RBL 40' TO RBL 60' REF B737-700 SRM 53-40-51-2R-2 DETAIL (A) FIG 202.
